# SDR FDEA201408082118

- Difficulty date: August 8, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 28,900 hours, 15,267 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gimbal Joint
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL SELECTED FLAPS 20 & IMMEDIATELY GOT 2 FLAP SYS 1 & 2 FAULT LIGHTS.  ELECTED TO GO AROUND & FOLLOWED ECAM & QRH PROCEDURES.   AFTER LANDING, FLAP HANDLE SELECTED UP & THEY RETRACTED NORMALLY.  FOUND TRACK 1 AND 2 GIMBLES ON BOTH WINGS WITH WATER UNDER HARD GREASE. PUMPED UNTIL CLEAN GREASE NOTED.  SUSPECT WATER IN GIMBLE ASSY'S FREEZING IN FLIGHT.  RAN SYSTEM AGAIN WITH NO DEFECTS NOTED AND NO FAULTS ON SFCC'S.  A/C OK FOR CONTINUED SERVICE AT THIS TIME.
